Displaying similar documents to “On the colored Jones polynomials of ribbon links, boundary links and Brunnian links”

A formula for Jack polynomials of the second order

Francisco J. Caro-Lopera, José A. Díaz-García, Graciela González-Farías (2007)

Applicationes Mathematicae

Similarity:

This work solves the partial differential equation for Jack polynomials C κ α of the second order. When the parameter α of the solution takes the values 1/2, 1 and 2 we get explicit formulas for the quaternionic, complex and real zonal polynomials of the second order, respectively.

Recurrences for the coefficients of series expansions with respect to classical orthogonal polynomials

Stanislaw Lewanowicz (2002)

Applicationes Mathematicae

Similarity:

Let P k be any sequence of classical orthogonal polynomials. Further, let f be a function satisfying a linear differential equation with polynomial coefficients. We give an algorithm to construct, in a compact form, a recurrence relation satisfied by the coefficients a k in f = k a k P k . A systematic use of the basic properties (including some nonstandard ones) of the polynomials P k results in obtaining a low order of the recurrence.

M-ideals of homogeneous polynomials

Verónica Dimant (2011)

Studia Mathematica

Similarity:

We study the problem of whether w ( E ) , the space of n-homogeneous polynomials which are weakly continuous on bounded sets, is an M-ideal in the space (ⁿE) of continuous n-homogeneous polynomials. We obtain conditions that ensure this fact and present some examples. We prove that if w ( E ) is an M-ideal in (ⁿE), then w ( E ) coincides with w 0 ( E ) (n-homogeneous polynomials that are weakly continuous on bounded sets at 0). We introduce a polynomial version of property (M) and derive that if w ( E ) = w 0 ( E ) and (E) is an...

Invertible ideals and Gaussian semirings

Shaban Ghalandarzadeh, Peyman Nasehpour, Rafieh Razavi (2017)

Archivum Mathematicum

Similarity:

In the first section, we introduce the notions of fractional and invertible ideals of semirings and characterize invertible ideals of a semidomain. In section two, we define Prüfer semirings and characterize them in terms of valuation semirings. In this section, we also characterize Prüfer semirings in terms of some identities over its ideals such as ( I + J ) ( I J ) = I J for all ideals I , J of S . In the third section, we give a semiring version for the Gilmer-Tsang Theorem, which states that for a suitable...

Effective Nullstellensatz for arbitrary ideals

János Kollár (1999)

Journal of the European Mathematical Society

Similarity:

Let f i be polynomials in n variables without a common zero. Hilbert’s Nullstellensatz says that there are polynomials g i such that g i f i = 1 . The effective versions of this result bound the degrees of the g i in terms of the degrees of the f j . The aim of this paper is to generalize this to the case when the f i are replaced by arbitrary ideals. Applications to the Bézout theorem, to Łojasiewicz–type inequalities and to deformation theory are also discussed.

On norm closed ideals in L ( p , q )

B. Sari, Th. Schlumprecht, N. Tomczak-Jaegermann, V. G. Troitsky (2007)

Studia Mathematica

Similarity:

It is well known that the only proper non-trivial norm closed ideal in the algebra L(X) for X = p (1 ≤ p < ∞) or X = c₀ is the ideal of compact operators. The next natural question is to describe all closed ideals of L ( p q ) for 1 ≤ p,q < ∞, p ≠ q, or equivalently, the closed ideals in L ( p , q ) for p < q. This paper shows that for 1 < p < 2 < q < ∞ there are at least four distinct proper closed ideals in L ( p , q ) , including one that has not been studied before. The proofs use various methods...

Monomial ideals with tiny squares and Freiman ideals

Ibrahim Al-Ayyoub, Mehrdad Nasernejad (2021)

Czechoslovak Mathematical Journal

Similarity:

We provide a construction of monomial ideals in R = K [ x , y ] such that μ ( I 2 ) < μ ( I ) , where μ denotes the least number of generators. This construction generalizes the main result of S. Eliahou, J. Herzog, M. Mohammadi Saem (2018). Working in the ring R , we generalize the definition of a Freiman ideal which was introduced in J. Herzog, G. Zhu (2019) and then we give a complete characterization of such ideals. A particular case of this characterization leads to some further investigations on μ ( I k ) that generalize...

A generalisation of Amitsur's A-polynomials

Adam Owen, Susanne Pumplün (2021)

Communications in Mathematics

Similarity:

We find examples of polynomials f D [ t ; σ , δ ] whose eigenring ( f ) is a central simple algebra over the field F = C Fix ( σ ) Const ( δ ) .

A Green's function for θ-incomplete polynomials

Joe Callaghan (2007)

Annales Polonici Mathematici

Similarity:

Let K be any subset of N . We define a pluricomplex Green’s function V K , θ for θ-incomplete polynomials. We establish properties of V K , θ analogous to those of the weighted pluricomplex Green’s function. When K is a regular compact subset of N , we show that every continuous function that can be approximated uniformly on K by θ-incomplete polynomials, must vanish on K s u p p ( d d c V K , θ ) N . We prove a version of Siciak’s theorem and a comparison theorem for θ-incomplete polynomials. We compute s u p p ( d d c V K , θ ) N when K is a compact...

Semiproper ideals

Hiroshi Sakai (2005)

Fundamenta Mathematicae

Similarity:

We say that an ideal I on κ λ is semiproper if the corresponding poset I is semiproper. In this paper we investigate properties of semiproper ideals on κ λ .

The algebra of polynomials on the space of ultradifferentiable functions

Katarzyna Grasela (2010)

Banach Center Publications

Similarity:

We consider the space of ultradifferentiable functions with compact supports and the space of polynomials on . A description of the space ( ) of polynomial ultradistributions as a locally convex direct sum is given.

Thom polynomials and Schur functions: the singularities I I I 2 , 3 ( - )

Özer Öztürk (2010)

Annales Polonici Mathematici

Similarity:

We give a closed formula for the Thom polynomials of the singularities I I I 2 , 3 ( - ) in terms of Schur functions. Our computations combine the characterization of the Thom polynomials via the “method of restriction equations” of Rimányi et al. with the techniques of Schur functions.

Jumps of ternary cyclotomic coefficients

Bartłomiej Bzdęga (2014)

Acta Arithmetica

Similarity:

It is known that two consecutive coefficients of a ternary cyclotomic polynomial Φ p q r ( x ) = k a p q r ( k ) x k differ by at most one. We characterize all k such that | a p q r ( k ) - a p q r ( k - 1 ) | = 1 . We use this to prove that the number of nonzero coefficients of the nth ternary cyclotomic polynomial is greater than n 1 / 3 .

Approximation by weighted polynomials in k

Maritza M. Branker (2005)

Annales Polonici Mathematici

Similarity:

We apply pluripotential theory to establish results in k concerning uniform approximation by functions of the form wⁿPₙ where w denotes a continuous nonnegative function and Pₙ is a polynomial of degree at most n. Then we use our work to show that on the intersection of compact sections Σ k a continuous function on Σ is uniformly approximable by θ-incomplete polynomials (for a fixed θ, 0 < θ < 1) iff f vanishes on θ²Σ. The class of sets Σ expressible as the intersection of compact...

The factorization of f ( x ) x n + g ( x ) with f ( x ) monic and of degree 2 .

Joshua Harrington, Andrew Vincent, Daniel White (2013)

Journal de Théorie des Nombres de Bordeaux

Similarity:

In this paper we investigate the factorization of the polynomials f ( x ) x n + g ( x ) [ x ] in the special case where f ( x ) is a monic quadratic polynomial with negative discriminant. We also mention similar results in the case that f ( x ) is monic and linear.

Estimates for polynomials in the unit disk with varying constant terms

Stephan Ruscheweyh, Magdalena Wołoszkiewicz (2011)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Let · be the uniform norm in the unit disk. We study the quantities M n ( α ) : = inf ( z P ( z ) + α - α ) where the infimum is taken over all polynomials P of degree n - 1 with P ( z ) = 1 and α > 0 . In a recent paper by Fournier, Letac and Ruscheweyh (Math. Nachrichten 283 (2010), 193-199) it was shown that inf α > 0 M n ( α ) = 1 / n . We find the exact values of M n ( α ) and determine corresponding extremal polynomials. The method applied uses known cases of maximal ranges of polynomials.

On quasi n -ideals of commutative rings

Adam Anebri, Najib Mahdou, Emel Aslankarayiğit Uğurlu (2022)

Czechoslovak Mathematical Journal

Similarity:

Let R be a commutative ring with a nonzero identity. In this study, we present a new class of ideals lying properly between the class of n -ideals and the class of ( 2 , n ) -ideals. A proper ideal I of R is said to be a quasi n -ideal if I is an n -ideal of R . Many examples and results are given to disclose the relations between this new concept and others that already exist, namely, the n -ideals, the quasi primary ideals, the ( 2 , n ) -ideals and the p r -ideals. Moreover, we use the quasi n -ideals to characterize...

On domains with ACC on invertible ideals

Stefania Gabelli (1988)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti

Similarity:

If A is a domain with the ascending chain condition on (integral) invertible ideals, then the group I ( A ) of its invertible ideals is generated by the set I m ( A ) of maximal invertible ideals. In this note we study some properties of I m ( A ) and we prove that, if I ( A ) is a free group on I m ( A ) , then A is a locally factorial Krull domain.

On domains with ACC on invertible ideals

Stefania Gabelli (1988)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni

Similarity:

If A is a domain with the ascending chain condition on (integral) invertible ideals, then the group I ( A ) of its invertible ideals is generated by the set I m ( A ) of maximal invertible ideals. In this note we study some properties of I m ( A ) and we prove that, if I ( A ) is a free group on I m ( A ) , then A is a locally factorial Krull domain.

On realizability of sign patterns by real polynomials

Vladimir Kostov (2018)

Czechoslovak Mathematical Journal

Similarity:

The classical Descartes’ rule of signs limits the number of positive roots of a real polynomial in one variable by the number of sign changes in the sequence of its coefficients. One can ask the question which pairs of nonnegative integers ( p , n ) , chosen in accordance with this rule and with some other natural conditions, can be the pairs of numbers of positive and negative roots of a real polynomial with prescribed signs of the coefficients. The paper solves this problem for degree 8 polynomials. ...

Fejér–Riesz factorizations and the structure of bivariate polynomials orthogonal on the bi-circle

Jeffrey S. Geronimo, Plamen Iliev (2014)

Journal of the European Mathematical Society

Similarity:

We give a complete characterization of the positive trigonometric polynomials Q ( θ , ϕ ) on the bi-circle, which can be factored as Q ( θ , ϕ ) = | p ( e i θ , e i ϕ ) | 2 where p ( z , w ) is a polynomial nonzero for | z | = 1 and | w | 1 . The conditions are in terms of recurrence coefficients associated with the polynomials in lexicographical and reverse lexicographical ordering orthogonal with respect to the weight 1 4 π 2 Q ( θ , ϕ ) on the bi-circle. We use this result to describe how specific factorizations of weights on the bi-circle can be translated into identities...